# SDR 01FDEA00809

- Difficulty date: September 4, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 36,319 hours, 25,368 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT ACTUATOR ATTACH RIBS CRACKED WS 408 AND 411, WBL 320 AND 322. ROUTED OUT CRACKS PER SRM 57-50-1.
